# SDR UIEA01091

- Difficulty date: July 26, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON HORIZONTAL STABILIZER SKIN PANELS RIGHT STAB STATION 160 LOWER SKIN FRONT SPAR, RIGHT STAB STATION 173 AT SPLICE STRINGER LOWER SKIN AFT PANEL, LEFT STAB STATION 173 SPLICE STRINGER LOWER FORWARD SKIN AND AT LEFT STABILIZER STATION 165.75 UPPER FRONT SKIN PANEL. (M)
